# SDR ASOA201101055

- Difficulty date: May 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES IN CARGO BAY ON FLOORBEAM.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-21-06.  FOUND OUT OF LIMITS IAW SRM 53-00-00.  REMOVED FLOORBEAM IAW SRM 51-42-06. LOCATED, DRILLED, COUNTERSUNK IAW SRM 51-42-06.   INSTALLED  NEW FLOORBEAM CAP IAW SRM 51-42-06, SRM 51-45-00 & SRM 51-42-15.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
